National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:首页->检索结果浏览
排序:
全选
显示: 条结果
1    
Fuzziness and foundations of exact and inexact sciences 会议论文

Studies in Fuzziness and Soft Computing  ISSN:1434-9922,3642311210,9783642311215  Publication-Date:2013  Volume:290  Page:1-195  

Dompere Kofi Kissi;  

来源数据库: Scopus,

问图书馆员

2    
Stringy fuzziness as the custodian of time-space noncommutativity 期刊论文

Physics Letters B     ISSN:0370-2693  Volume:486  Issue:1  Page:202-211  

Barbón J.L.F;   Rabinovici E;  

来源数据库: [Web of Science, Science Citation Index Expanded, Scopus],

被引频次:69

文摘信息 获取全文 问图书馆员

3    
Closed strings in Misner space: stringy fuzziness with a twist 期刊论文

Journal of Cosmology and Astroparticle Physics   ISSN:1475-7516  Volume:2004  Issue:10  Page:002-44  

Berkooz M;   Durin B;   Pioline B;   Reichmann D;  

来源数据库: [Web of Science, Science Citation Index Expanded, Scopus],

被引频次:20

文摘信息 获取全文 问图书馆员

4    
Clearing up Fuzziness in Salary Survey Analysis 期刊论文

Compensation Review   ISSN:0010-4248  Volume:11  Issue:2  Page:12-25  

Perlin Edward;   Kaplan Irwin Bobby;   Curcia John M;  

问图书馆员

5    
Therapy: Beyond "Warm Fuzziness" 期刊论文

Psychology Today     ISSN:0033-3107  Volume:22  Issue:4  Page:14  

Bergin Sue;  

来源数据库: Science Database,

文摘信息 获取全文 问图书馆员

6    
Analysts Puzzled By Piper's Fuzziness 期刊论文

Investment Dealers' Digest     ISSN:0021-0080  

问图书馆员

7    
Infographic: The 'fuzz'iness between police-public relations and perceptions 期刊论文

American City & County (Online Exclusive)   

问图书馆员

8    
SDL Atlas has developed the PillGrade 3-D fabric scanning system for grading fabric swatches for pilling, fuzziness and other surface properties 期刊论文

Apparel     ISSN:1543-2009  Volume:46  Issue:3  Page:61  

DesMarteau Kathleen;  

问图书馆员

9    
On intuitionistic fuzzy sets theory 会议论文

Studies in Fuzziness and Soft Computing  ISSN:1434-9922,3642291260,9783642291265  Publication-Date:2012  Volume:283  Page:1-334  

Atanassov Krassimir T;  

来源数据库: Scopus,

问图书馆员

10    
On nonanticommutative N = 2 sigma-models in two dimensions 期刊论文

Journal of High Energy Physics   ISSN:1029-8479  Issue:4  Page:141-163  

Álvarez-Gaumé Luis;   Vázquez-Mozo Miguel A;  

来源数据库: [Web of Science, Science Citation Index Expanded, Scopus],

被引频次:16

文摘信息 问图书馆员

< 首页 < 上一页 1 2 3 4 5 下一页 >
导出参考文献:×
作者信息:×